# SDR UPS01435960

- Difficulty date: May 9, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 72,316 hours, 20,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65B0831913
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 M/D - L3 DOOR STOP SUPPORT FITTING FOUND CRACKED AT BS 1265 S-23L.  STOP FITTING REPLACED AS PER SRM 51-10-01.
